Tetravalent one-regular graphs of order 4p2

Yan-Quan Feng, Klavdija Kutnar, Dragan Marusic, Cui Zhang

Research output: Contribution to journalJournal articleResearchpeer-review

198 Downloads (Pure)

Abstract

A graph is one-regular if its automorphism group acts regularly on the set of its arcs. In this paper tetravalent one-regular graphs of order 4p2, where p is a prime, are classified.
Original languageEnglish
JournalFilomat
Volume28
Issue number2
Pages (from-to)285-303
Number of pages19
ISSN0354-5180
DOIs
Publication statusPublished - 2014

Keywords

  • MATHEMATICS,
  • MATHEMATICS
  • CUBIC SYMMETRIC GRAPHS
  • SMALL NUMBER TIMES
  • 2 DISTINCT PRIMES
  • CAYLEY-GRAPHS
  • VOLTAGE ASSIGNMENTS
  • DIHEDRAL GROUPS
  • CLASSIFICATION
  • AUTOMORPHISMS
  • PRODUCT
  • VALENCY
  • one-regular graph
  • symmetric graph
  • Cayley graph

Cite this

Feng, Y-Q., Kutnar, K., Marusic, D., & Zhang, C. (2014). Tetravalent one-regular graphs of order 4p2. Filomat, 28(2), 285-303. https://doi.org/10.2298/FIL1402285F